Does a hysterectomy solve the many dilemas such as weight gain,facial hair ect caused by PCOS ? & I have recently found out I have a large complex haemorrahgic cyst with multiple septations again what exactly are these & problems associated with it please, & could low cortisol be causing these problems?
Hysterectomy is not standard treatment for Polycystic Ovarian Syndrome (PCOS). PCOS is a disorder that stems from the ovaries. Removing your uterus will not cure PCOS. First line treatment for PCOS often includes combined hormone therapy a.k.a "birth control pills" , weight loss, evaluation for endocrine disorders such as diabetes and in the event of hirsutism (male hair pattern) spironolactone. Removal of the ovaries in the reproductive age women is associated. with it own morbidities and is therefore not commonly performed. How ever it is well documented that wedge resection of the ovaries and/or laser drilling of the ovaries is beneficial. The hemorrhagic cyst may be unrelated to your PCOS. Thank you ,
I don't know about the low cortisol, but after my hysterectomy I had facial hair, weight gain in the abdomen and thighs and my breasts shrunk. Don't know why yet. Go to www.***********.com Lorna V. has the best information I've come across yet. If she is doing a seminar in your area, go to it...she's quite knowledgeable as she has gone through more hormonal troubles than most.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.